# SDR DALA2025081506106

- Difficulty date: August 12, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 32,196 hours, 12,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTNING STRIKE INSPECTIONS IN DTW ON 06-AUG-2025, MTC FOUND A GOUGE ON THE FUSELAGE AT FRAME 727B BETWEEN STRINGER 15R TO 16R. REPAIRED DAMAGE PER ERA 628402-14.
